# SDR V0XD20150908184

- Difficulty date: September 8, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 26,852 hours, 17,965 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Fitting
- Part number: CDSP20197C650
- Condition: Corroded
- Location: Cabin
- Part time: 26,852 hours, 17,965 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD WINDSCREEN HAS 2 CORRODED FLOOR FITTINGS.  R & R 2 FLOOR FITTINGS, PN CDSP2019-7C-650, ON RT FWD WINDSCREEN IAW AMM 20-21-00.
